Indecomposable measures in dynamical systems
Doklady Akademii Nauk, Tome 148 (1963) no. 5, pp. 1009-1012
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_5_a3,
author = {M. I. Grabar'},
title = {Indecomposable measures in dynamical systems},
journal = {Doklady Akademii Nauk},
pages = {1009--1012},
year = {1963},
volume = {148},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_5_a3/}
}
M. I. Grabar'. Indecomposable measures in dynamical systems. Doklady Akademii Nauk, Tome 148 (1963) no. 5, pp. 1009-1012. http://geodesic.mathdoc.fr/item/DAN_1963_148_5_a3/